# SDR SWAA2025040219535

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT RAISED TO CAPTURE MANDATORY MEASUREMENT OF CORROSION ON SUPPORT ZEE LOCATED BTW BS727E TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT ADDING RII LABOR ROW REMOVED BY ERROR ON FAULT TTG8Q00Z1GCE <[01].  REPLACED SUPPORT ZEE LOCATED ON BTW BS727 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; [02] REPLACED SUPPORT ZEE LOCATED ON BTW BS727 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02.  RII CERTIFIED.
